# SDR CA001005019

- Difficulty date: August 25, 2000
- Submitted: October 12, 2000
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 9,586 hours
- Engine: Allsn 250C20B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support Bracket
- Part number: 206031418007
- Condition: Broken
- Location: Vertical Fin
- Part time: 9,918 hours
- Component: Tail Boom Assy, Bell, 206033004NA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION CHECK, TWO BREAKS WERE FOUND IN TH E  UPPER MAIN ATTACHMENT POINT FOR THE VERTICAL FIN REAR SUPPORT.  THE BROKEN PIECE IS APPROXIMATELY 1 INCH BY 1 INCH IN SIZE.  (X)
